MathSciNet Relay Station
MathSciNet bibliographic data
MR175422 (30 #5606) 76.35
Benney, D. J.; Luke, J. C. On the interactions of permanent waves of finite amplitude. J. Math. and Phys. 43 1964 309–313.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement